Alert archive / New York / Wind Advisories in 2023

Wind Advisory 5, NWS New York, NY

November 21, 2023Suffolk County, New York

NWS New York, NY issued this wind advisory at Nov 21, 2023, 3:36 PM EST for Suffolk County, New York. It took effect at Nov 22, 2023, 12:00 AM EST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Nov 21, 2023, 3:36 PM EST (20:36 UTC)
In effect from
Nov 22, 2023, 12:00 AM EST
Expired
Nov 22, 2023, 9:12 AM EST
In force
9 hr
Issued by
NWS New York, NY

County Suffolk County, NY

The radar

The Brookhaven radar (KOKX), 17 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 8.6 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2023-11-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2023-11-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1146 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

047 
WWUS71 KOKX 212036
NPWOKX

URGENT - WEATHER MESSAGE
National Weather Service New York NY
336 PM EST Tue Nov 21 2023

NYZ079-081-220900-
/O.NEW.KOKX.WI.Y.0005.231122T0500Z-231122T1500Z/
Northeast Suffolk-Southeast Suffolk-
336 PM EST Tue Nov 21 2023

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EST
WEDNESDAY...

* WHAT...Southeast winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Northeast Suffolk and Southeast Suffolk Counties.

* WHEN...From midnight tonight to 10 AM EST Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
2 follow-up statements
653 
WWUS71 KOKX 220806
NPWOKX

URGENT - WEATHER MESSAGE
National Weather Service New York NY
306 AM EST Wed Nov 22 2023

NYZ079-081-221500-
/O.CON.KOKX.WI.Y.0005.000000T0000Z-231122T1500Z/
Northeast Suffolk-Southeast Suffolk-
306 AM EST Wed Nov 22 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING...

* WHAT...Southeast winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Northeast Suffolk and Southeast Suffolk Counties.

* WHEN...Until 10 AM EST this morning.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
155 
WWUS71 KOKX 221412
NPWOKX

URGENT - WEATHER MESSAGE
National Weather Service New York NY
912 AM EST Wed Nov 22 2023

NYZ079-081-221515-
/O.CAN.KOKX.WI.Y.0005.000000T0000Z-231122T1500Z/
Northeast Suffolk-Southeast Suffolk-
912 AM EST Wed Nov 22 2023

...WIND ADVISORY IS CANCELLED...

Winds will continue to subside this morning as low pressure 
moves across the area. West to northwest winds of 5 to 10 mph 
will develop this afternoon behind the low.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this wind advisory went out at Nov 21, 1:40 PM EST, 1 hour 56 minutes earlier.

Area forecast discussion, Nov 21, 1:40 PM EST, 1 hour 56 minutes before
Area Forecast Discussion...CORRECTED
National Weather Service New York NY
140 PM EST Tue Nov 21 2023

.SYNOPSIS...
High pressure moves off the northern New England coastline this
afternoon, giving way to an approaching area of low pressure.
This low approaches tonight and moves across Wednesday morning,
slowly departing to the east through Thanksgiving Day. High
pressure then builds in and likely remains in control through at
least the first half of the weekend. A low pressure system may
impact the area Sunday into Monday.

&&

.NEAR TERM /THROUGH TONIGHT/...
Temperatures today will rise into the mid 40s across northern
inland zones, while southern coastal zones on Long Island, NYC,
and NE NJ will be in the low 50s.

A strong upper trough and surface low will track eastward
toward the Mid-Atlantic today and into tonight pushing a warm
front north across the area.

Rain chances begin west to east this afternoon and into this
evening before becoming likely mid/late evening into the night.
Some snow and sleet will likely mix in and around Orange county
at the onset, with no accums expected. Rain will be moderate at
times, with the potential of heavy rainfall after midnight,
mostly across the southern and eastern zones.

Winds will also increase as the low level jet pivots to the
coast tonight and a secondary low develops. Wind gusts will
range mostly between 30 to 40 mph with some higher gusts
possible. Not enough confidence in a widespread event for a wind
advisory in any of the forecast zones, but far eastern areas in
the Long Island Forks may reach gusts of 45 mph.

&&

.SHORT TERM /WEDNESDAY/...
The heaviest rainfall will probably be over by sunrise Wednesday
west of CT and LI, with the heavy rainfall potential exiting
east of eastern CT and eastern LI by mid morning.

Another area of low pressure develops off of the Carolina/Virginia
coast, which may keep some light isolated showers or drizzle
Wednesday afternoon only for far eastern Long Island and far
eastern SE Connecticut with dry conditions everywhere else. The
low will then push east of the area on Wednesday afternoon with
high pressure building in behind it.

Winds will quickly weaken as the center of low pressure moves
directly overhead Wednesday afternoon, reducing the pressure
gradient.

Wednesday will be notably warmer with highs in the upper 50s to
lower 60s for southern zones and in the mid/low 50s for
northern zones.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
At the start of Wednesday night, low pressure will be exiting to the
east along with any associated rain. The forecast only includes a
slight chance of rain for New London County and far eastern Suffolk
County. The pressure gradient most of Wednesday night will actually
be relatively weak and expecting a lull period for winds. Aloft, a
mid-level shortwave trough will be passing to our south and an
associated surface low will be deepening as it passes to our south
and east early Thursday. This will strengthen the pressure gradient
over the area and lead to gusty conditions.

The low will gradually depart the area, with high pressure building
in thereafter. The high will likely remain in control through at
least the first half of the weekend with zonal flow aloft. The 12z
global guidance is in decent agreement with high pressure winning
out on Saturday. With previous wetter solutions likely impacting the
latest NBM PoP output, went lower with PoPs and expect this trend to
continue.

Sunday through Monday the guidance spread really increases. Stuck
close to NBM during this period because of low confidence. There is
potential for a low pressure system to impact the area, but
strength, timing and location are all in question.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
High pressure along the New England coast will continue to give
way to low pressure approaching from the southwest. The low
will track across the area Wednesday morning, passing to the
east by afternoon.

Ceilings will gradually lower to MVFR from late afternoon into
this evening as rain spreads in from the west, eventually
lowering to IFR in moderate to heavy rain overnight. Ceilings
will slowly improve on Wednesday.

ESE winds will steadily increase through the night, increasing
to 10 to 20 kt with G25-35kt. The highest winds and gusts will
be at the coastal terminals where a few gusts may even get
close to 40 kt. Winds will then gradually diminish from west to
east toward daybreak and into the remainder of the morning. As
low pressure moves across the area in the morning, winds may
briefly become light and variable before becoming WNW at 5-10kt.

 ...NY Metro(KEWR/KLGA/KJFK/KTEB) TAF Uncertainty...

Timing of ceiling category changes may vary by 1-2 hours.

A few gusts overnight, especially at KJFK, could approach 40kt.

Start time of wind gusts may be off by 2 to 3 hours.

OUTLOOK FOR 18Z WEDNESDAY THROUGH SUNDAY...

Wed Afternoon: Improvement to VFR for the NYC terminals,
elsewhere MVFR conditions may linger into the evening.

Thu: VFR with NW winds 10-15 kt with gusts around 20kt. Locally
higher gusts possible.

Fri-Sat: VFR.

Sun: Mainly VFR. Chance of MVFR in showers late.

Detailed information, including hourly TAF wind component forecasts,
can be found at: https:/www.weather.gov/zny/n90

&&

.MARINE...
Low pressure will bring increasing winds and seas late in the
day into tonight. A Gale Warning is in effect for all waters
tonight and into Wednesday.

There will be a lull period for winds Wednesday night as the
pressure gradient briefly decreases with low pressure passing to the
east. However, waves will remain elevated. Thursday morning the
pressure gradient increases again and SCA wind gusts return
likely to all waters. Thereafter, winds and waves remain below
SCA criteria. There is potential for elevated winds and waves
Sunday into early next with with a potential low pressure
system.

&&

.HYDROLOGY...
No hydrologic impacts are expected through this afternoon.

Total rainfall from late this afternoon through Wednesday
morning is expected to range from 1 to 2 inches. Given these
rain amounts with antecedent dry conditions and flash flood
guidance, only minor/nuisance flooding is anticipated. The
heaviest rainfall is anticipated after midnight tonight with
the threat of heavy downpours over for most spots by the start
of the Wednesday morning commute.to early evening

There are no hydrologic concerns Wednesday night through early next
week.

&&

.TIDES/COASTAL FLOODING...
There will be an increase in surge tonight into Wednesday
morning due to a strengthening SE flow. There is some
uncertainty with the timing of the max surge and how close to
high tide it occurs. Used a blend of ETSS, ESTOFS and the 95th
percentile of the NYHOPS surge guidance for the total water
level forecast through early Wednesday evening. Weighted toward
the higher end of the Steven's guidance due to increased SE
flow and longer duration than previously forecast. In addition,
the timing of fetch, piling of water, and timing of high tide
tends to support the higher end of the guidance.

Surge forecasts are mostly in the 2 to 2.5 ft range with some
locally higher surges up to 3 ft. This is on top of higher wave
action expected along the southern shorelines. Parts of the South
Shore Bays and Western LI Sound Shorelines have the higher end of
the surge, more in the 2.5 to 3 ft range.

Overall, expecting minor coastal flooding across most of the
shorelines in the forecast waters for the high tide cycles late
tonight into Wednesday morning, and therefore much of the area
coastlines have a coastal flood advisory. There will probably
be some isolated moderate coastal flooding within the South
Shore Bays in the Southern Nassau to Southwest Suffolk area
perhaps at Freeport NY or Lindenhurst NY.

For SE Connecticut and Manhattan island shorelines, they will
experience more isolated minor coastal flooding where the total
water level will just touch the minor coastal flood benchmark.
Therefore, there are just coastal flood statements for these
locations.

The late tonight into Wednesday morning high tide cycle will be the
main tide cycle of concern with regards to coastal flooding as winds
become more westerly for the next high tide cycle. However, while
this will preclude most additional minor coastal flooding, some
residual minor coastal flooding will still be possible for the next
high tide cycle Wednesday afternoon. This would be the case
particularly for those shorelines where water does not totally drain
out and could slosh back and forth in the basin, such as the South
Shore Bays of LI.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...Coastal Flood Advisory from 5 AM to 11 AM EST Wednesday for
     CTZ009-010.
NY...Coastal Flood Advisory from 5 AM to 11 AM EST Wednesday for
     NYZ071-073.
     Coastal Flood Advisory from 1 AM to 7 AM EST Wednesday for
     NYZ074-075-178-179.
     Coastal Flood Advisory from 4 AM to 10 AM EST Wednesday for
     NYZ078-079-176-177.
     Coastal Flood Advisory from 3 AM to 9 AM EST Wednesday for
     NYZ080-081.
NJ...Coastal Flood Advisory from 1 AM to 7 AM EST Wednesday for
     NJZ006-106-108.
MARINE...Gale Warning from 1 AM to 1 PM EST Wednesday for ANZ331-332-
     340.
     Gale Warning from 9 PM this evening to 7 AM EST Wednesday for
     ANZ335-338-345.
     Small Craft Advisory until 6 PM EST this evening for ANZ350-
     353-355.
     Gale Warning from 6 PM this evening to 1 PM EST Wednesday for
     ANZ350-353.
     Gale Warning from 6 PM this evening to 7 AM EST Wednesday for
     ANZ355.

&&

SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...JT
AVIATION...DW
MARINE...
HYDROLOGY...
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Nov 21, 3:52 AM EST, 11 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
352 AM EST Tue Nov 21 2023

NJZ006-NYZ074-179-220900-
Hudson-Richmond (Staten Island)-Southern Nassau-
352 AM EST Tue Nov 21 2023

...FREEZE WARNING IN EFFECT UNTIL 8 AM EST THIS MORNING...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 1 AM TO 7 AM EST
WEDNESDAY...

This Hazardous Weather Outlook is for northeast New Jersey and
southeast New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Freeze Warning.
   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

NYZ073-220900-
Bronx-
352 AM EST Tue Nov 21 2023

...FREEZE WARNING IN EFFECT UNTIL 8 AM EST THIS MORNING...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 5 AM TO 11 AM EST
WEDNESDAY...

This Hazardous Weather Outlook is for southeast New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Freeze Warning.
   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

CTZ005>008-011-012-NJZ002-004-103>105-107-NYZ067>070-072-220900-
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Southern Middlesex-Southern New London-
Western Passaic-Eastern Passaic-Western Bergen-Eastern Bergen-
Western Essex-Western Union-Orange-Putnam-Rockland-
Northern Westchester-New York (Manhattan)-
352 AM EST Tue Nov 21 2023

This Hazardous Weather Outlook is for southern Connecticut,
northeast New Jersey and southeast New York.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

NJZ106-108-NYZ075-178-220900-
Eastern Essex-Eastern Union-Kings (Brooklyn)-Southern Queens-
352 AM EST Tue Nov 21 2023

...COASTAL FLOOD ADVISORY IN EFFECT FROM 1 AM TO 7 AM EST
WEDNESDAY...

This Hazardous Weather Outlook is for northeast New Jersey and
southeast New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

CTZ009-010-NYZ071-220900-
Southern Fairfield-Southern New Haven-Southern Westchester-
352 AM EST Tue Nov 21 2023

...COASTAL FLOOD ADVISORY IN EFFECT FROM 5 AM TO 11 AM EST
WEDNESDAY...

This Hazardous Weather Outlook is for southern Connecticut and
southeast New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

NYZ078-079-176-177-220900-
Northwest Suffolk-Northeast Suffolk-Northern Queens-Northern Nassau-
352 AM EST Tue Nov 21 2023

...COASTAL FLOOD ADVISORY IN EFFECT FROM 4 AM TO 10 AM EST
WEDNESDAY...

This Hazardous Weather Outlook is for southeast New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

NYZ080-081-220900-
Southwest Suffolk-Southeast Suffolk-
352 AM EST Tue Nov 21 2023

...COASTAL FLOOD ADVISORY IN EFFECT FROM 3 AM TO 9 AM EST
WEDNESDAY...

This Hazardous Weather Outlook is for southeast New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ335-338-345-220900-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-
South Shore Bays from Jones Inlet through Shinnecock Bay-
352 AM EST Tue Nov 21 2023

...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 7 AM EST
WEDNESDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ331-332-340-220900-
Long Island Sound East of New Haven CT/Port Jefferson NY to the
Mouth of the Connecticut River-
Long Island Sound East of the Mouth of the Connecticut River-
Peconic and Gardiners Bays-
352 AM EST Tue Nov 21 2023

...GALE WARNING IN EFFECT FROM 1 AM TO 1 PM EST WEDNESDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ355-220900-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
352 AM EST Tue Nov 21 2023

...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 7 AM EST
WEDNESDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ350-353-220900-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
352 AM EST Tue Nov 21 2023

...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 1 PM EST
WEDNESDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 21, 4:05 AM ESTGale WarningOKX30 hr
Nov 21, 4:26 AM ESTCoastal Flood StatementOKXNew York27 hr
Nov 21, 4:26 AM ESTCoastal Flood AdvisoryOKXBronx, Kings, Nassau, Queens, Richmond, Suffolk and 1 more29 hr

Nearby

Wind Advisories in New York, 2023Every wind advisory in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.